# SDR ASAA201902228276

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 21,243 hours, 6,993 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Knob
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SYSTEM -FLT ALT KNOB INOP. GROUNDED - YES. CYCLED PRESSURIZATION PANEL C/B PRESSURIZATION PANEL -OPS CHECK GOOD IAW B737-900 AMM 21-31-00.
